Is Cvs Health Allergy Relief Liquid Medication Diphenhydramine HCI Oral Solution Oat Free?

Ingredients
Anhydrous citric acid, flavor, glycerin, propylene glycol, purified water, sodium benzoate, sodium chloride, sodium citrate dihydrate, sucralose, xanthan gum.
Explore other diets
Often paired with Oat Free
This product may or may not be gluten free as it lists 1 ingredient that could contain gluten depending on the source. We recommend contacting the manufacturer directly to confirm.
Details →Yes! We believe this product is Soy free as there are no Soy ingredients listed on the label.
Details →Similar Products
Children's Claritin 24-Hour Non-Drowsy Allergy Grape Oral Solution, Loratadine 5 mg/5 mL Antihistamine, 5 mg/ 5 mL, 4 FL OZ
Allegra Children's Allergy Relief, Children's, Indoor/Outdoor, Berry Flavor, Non-Drowsy, 12 Hr, Liquid
Kirkland Signature Allergy Medicine Diphenhydramine HCI Antihistamine
Zyrtec Cetirizine / Antihistamine Allergy Relief Liquid Gels
CVS Health Cold & Sinus Relief
About this product
Unknown · Liquid


